Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Loss of appetite. Taking ditide, amlodac. History of high BP. Will cypon syrup help?

Good morning sir, My mother is aged about 80 years. She is suffering from loss of appetite since a week. Can she take cypon syrup for increasing her appetite ? Please suggest. For your information I would mention that she is a patient of blood pressure and takes Ditide - 1 tab and Amlodac 1 and 1/2 daily. Please advise.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, I think you can give her cypon syrup for increasing her appetite.Besides that look out for any symptoms of depression or other illness as loss appetite may present with some underlying cause, which should not be overlooked. Also if she is receiving some kind of special diet then you need to get some variation in it as monotonous food can also lead to loss of appetite. Do treat the cause as well as the symptom. Take care.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor